Universidad Complutense de Madrid
E-Prints Complutense

Electromagnetic scattering by an infinite inhomogeneous dielectric cylinder: New Green’s function and integral equations

Impacto

Downloads

Downloads per month over past year

Fernández Álvarez-Estrada, Ramón and Calvo Padilla, María Luisa (1980) Electromagnetic scattering by an infinite inhomogeneous dielectric cylinder: New Green’s function and integral equations. Journal of Mathematical Physics, 21 (2). pp. 389-394. ISSN 0022-2488

Official URL: http://dx.doi.org/10.1063/1.524427


URLURL Type
http:\\scitation.aip.orgPublisher


Abstract

The scattering of electromagnetic waves by an infinite dielectric cylinder with variable dielectric permeability presents, in general, certain mathematical difficulties regarding the construction of rigorous solutions. We give a new divergenceless tensorGreen’s function, specially appropriate for cylindrical symmetry, and, in terms of it, present new scattering integral equations. We prove that the series for med by all successive iterations of those scattering integral equations converge under certain conditions. Suitable transformations lead to new integral equations with Hilbert–Schmidt kernels, which imply further rigorous results.


Item Type:Article
Additional Information:

© 1980 American Institute of Physics.

Uncontrolled Keywords:Mathematical Physics
Subjects:Sciences > Physics > Optics
ID Code:25963
Deposited On:16 Jul 2014 11:06
Last Modified:16 Jul 2014 11:06

Origin of downloads

Repository Staff Only: item control page